Geometry/Topology
The L2-Alexander invariant detects the unknot
Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 215-219.

The aim of this note is to prove that the L2-Alexander invariant, a knot invariant defined using L2-torsions, detects the unknot.

Le but de cette note est de démontrer que lʼinvariant dʼAlexander L2, un invariant de nœuds défini via des torsions L2, détecte le nœud trivial.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.03.009
Ben Aribi, Fathi 1

1 Institut de mathématiques de Jussieu–Paris Rive gauche, université Paris-Diderot (Paris-7), UFR de mathématiques, case 7012, bâtiment Sophie-Germain, 75205 Paris cedex 13, France
@article{CRMATH_2013__351_5-6_215_0,
     author = {Ben Aribi, Fathi},
     title = {The $ {L}^{2}${-Alexander} invariant detects the unknot},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {215--219},
     publisher = {Elsevier},
     volume = {351},
     number = {5-6},
     year = {2013},
     doi = {10.1016/j.crma.2013.03.009},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.03.009/}
}
TY  - JOUR
AU  - Ben Aribi, Fathi
TI  - The $ {L}^{2}$-Alexander invariant detects the unknot
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 215
EP  - 219
VL  - 351
IS  - 5-6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.03.009/
DO  - 10.1016/j.crma.2013.03.009
LA  - en
ID  - CRMATH_2013__351_5-6_215_0
ER  - 
%0 Journal Article
%A Ben Aribi, Fathi
%T The $ {L}^{2}$-Alexander invariant detects the unknot
%J Comptes Rendus. Mathématique
%D 2013
%P 215-219
%V 351
%N 5-6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.03.009/
%R 10.1016/j.crma.2013.03.009
%G en
%F CRMATH_2013__351_5-6_215_0
Ben Aribi, Fathi. The $ {L}^{2}$-Alexander invariant detects the unknot. Comptes Rendus. Mathématique, Volume 351 (2013) no. 5-6, pp. 215-219. doi : 10.1016/j.crma.2013.03.009. http://www.numdam.org/articles/10.1016/j.crma.2013.03.009/

[1] Aschenbrenner, M.; Friedl, S.; Wilton, H. 3-Manifold groups, 2012 | arXiv

[2] Atiyah, M.F. Elliptic operators, discrete groups and von Neumann algebras, Orsay, 1974 (Astérisque), Volume vols. 32–33, Soc. Math. France, Paris (1976), pp. 43-72

[3] Burde, G.; Zieschang, H. Knots, de Gruyter Stud. Math., vol. 5, Walter de Gruyter, 2003

[4] J. Dubois, S. Friedl, The L2-Alexander torsion, in preparation.

[5] J. Dubois, C. Wegner, L2-Alexander invariant for knots, in preparation.

[6] Li, W.; Zhang, W. An L2-Alexander invariant for knots, Commun. Contemp. Math., Volume 8 (2006) no. 2, pp. 167-187

[7] Lück, W. L2-Invariants: Theory and Applications to Geometry and K-Theory, Ergeb. Math. Grenzgeb. (3), vol. 44, Springer-Verlag, Berlin, 2002

[8] Milnor, J. A duality theorem for Reidemeister torsion, Ann. Math., Volume 76 (1962), pp. 134-147

[9] Murakami, H.; Murakami, J. The colored Jones polynomials and the simplicial volume of a knot, Acta Math., Volume 186 (2001), pp. 85-104

Cited by Sources: